MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Decreased Pump Speed (1500); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mechanical ventilation failed during use.The device generated a corresponding alarm.There was no injury reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.We will provide results with a separate follow-up report.
 
Additional Manufacturer Narrative
Based on the log analysis, the reported vent fail could be confirmed.It was found that the device has shut down automatic ventilation due to measured speed fluctuations at the ventilator.This is a safety measure to prevent from potentially hazardous output and/or from damages to the ventilator unit.The user is alerted to the shutdown of automatic ventilation by a corresponding alarm.Manual ventilation remains possible, and monitoring is still functional.During on-site examination of the device in question performed by the draeger service technician, the reported issue could not be duplicated.Since the found logfile entries point to an issue with e.G.The ventilator unit, the motor, light barrier or incrementer, the ventilator assembly was requested for a detailed investigation at the manufacturer¿s lab.Unfortunately, however, the part was not made available.Therefore, the exact root cause could not be finally determined.Since the draeger technician could not duplicate the issue and no malfunctions were detected either, it could be concluded that most likely a temporary issue was the root cause.Dräger finally concludes that the device behaved as specified upon the detected speed fluctuations at the ventilator; no patient consequences have been reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20967036
Report Number9611500-2024-00589
Device Sequence Number15565131
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)190411(93)8607000-73
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown